Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 205–206 (Mi umn2661)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Some local properties of functions

M. I. Dyachenko


Full text: PDF file (120 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 231–232

Bibliographic databases:

MSC: 42A16, 42A38, 26A42, 46F12
Received: 10.03.1980

Citation: M. I. Dyachenko, “Some local properties of functions”, Uspekhi Mat. Nauk, 36:1(217) (1981), 205–206; Russian Math. Surveys, 36:1 (1981), 231–232

Citation in format AMSBIB
\Bibitem{Dya81}
\by M.~I.~Dyachenko
\paper Some local properties of functions
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn2661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608948}
\zmath{https://zbmath.org/?q=an:0488.42007|0518.42015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..231D}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 231--232
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002547}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2661
  • http://mi.mathnet.ru/eng/umn/v36/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:204
    Full text:107
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021